Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 65, NWS Corpus Christi, TX

December 24, 2012

NWS Corpus Christi, TX issued this small craft advisory at Dec 24, 2012, 3:30 PM CST. It took effect at Dec 25, 2012, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2012, 3:30 PM CST (21:30 UTC)
In effect from
Dec 25, 2012, 12:00 AM CST
Expired
Dec 25, 2012, 12:00 PM CST
In force
12 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WHUS74 KCRP 242130
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
330 PM CST MON DEC 24 2012

...STRONG WIND EXPECTED OVER THE WATERS LATE TONIGHT AND
   CHRISTMAS DAY...

.AN UPPER LEVEL DISTURBANCE WILL MOVE EASTWARD ACROSS THE SOUTHERN
PLAINS/TEXAS TONIGHT THROUGH TUESDAY. IN RESPONSE...ONSHORE FLOW
WILL INCREASE TO MODERATE TO STRONG LEVELS AFTER MIDNIGHT. AS THE
UPPER SYSTEM MOVES EAST...A COLD FRONT WILL MOVE ACROSS THE WATERS
BY CHRISTMAS AFTERNOON. STRONG OFFSHORE FLOW IS EXPECTED TO
DEVELOP AFTER FRONTAL PASSAGE WITH GUSTS TO NEAR GALE FORCE OVER
THE OFFSHORE COASTAL WATERS. IN RESPONSE TO THE WIND...HIGH SEAS
WILL DEVELOP...MAINLY OVER THE OFFSHORE COASTAL WATERS.

GMZ250-255-270-275-250530-
/O.NEW.KCRP.SC.Y.0065.121225T0600Z-121226T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
330 PM CST MON DEC 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST TUESDAY. 

* WINDS AND WAVES: SOUTH WIND WILL INCREASE TO 20 TO 25 KNOTS
  AFTER MIDNIGHT OVER THE COASTAL WATERS AND CONTINUE THROUGH
  EARLY CHRISTMAS DAY. AFTER FRONTAL PASSAGE...EXPECT STRONG
  OFFSHORE FLOW WITH WEST TO NORTHWEST WIND INCREASING TO 25 TO 30
  KNOTS WITH GUSTS TO NEAR GALE FORCE. SEAS WILL BUILD TO 7 TO 9
  FEET BY LATE AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-250530-
/O.NEW.KCRP.SC.Y.0065.121225T1800Z-121226T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
330 PM CST MON DEC 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST
TUESDAY. 

* WINDS AND WAVES: SOUTH WIND WILL INCREASE TO 15 TO 20 KNOTS
  AFTER MIDNIGHT OVER THE BAYS AND CONTINUE THROUGH EARLY
  CHRISTMAS DAY. AFTER FRONTAL PASSAGE...EXPECT STRONG OFFSHORE
  FLOW WITH NORTHWEST WIND INCREASING TO 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87
3 follow-up statements
105 
WHUS74 KCRP 250453
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1053 PM CST MON DEC 24 2012

...STRONG WIND EXPECTED OVER THE WATERS LATE TONIGHT AND   
CHRISTMAS DAY...

.AN UPPER LEVEL DISTURBANCE WILL MOVE EASTWARD ACROSS THE
SOUTHERN PLAINS/TEXAS TONIGHT THROUGH TUESDAY. IN RESPONSE...
ONSHORE FLOW WILL INCREASE TO MODERATE TO STRONG LEVELS AFTER
MIDNIGHT. AS THE UPPER SYSTEM MOVES EAST...A COLD FRONT WILL MOVE
ACROSS THE WATERS BY CHRISTMAS AFTERNOON. STRONG OFFSHORE FLOW IS
EXPECTED TO DEVELOP AFTER FRONTAL PASSAGE WITH GUSTS TO NEAR GALE
FORCE OVER THE OFFSHORE COASTAL WATERS. IN RESPONSE TO THE WIND...
HIGH SEAS WILL DEVELOP...MAINLY OVER THE OFFSHORE COASTAL WATERS.

GMZ250-255-270-275-251300-
/O.CON.KCRP.SC.Y.0065.121225T0600Z-121226T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1053 PM CST MON DEC 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. 

* WINDS AND WAVES: SOUTH WIND WILL INCREASE TO 20 TO 25 KNOTS 
  AFTER MIDNIGHT OVER THE COASTAL WATERS AND CONTINUE THROUGH 
  EARLY CHRISTMAS DAY. AFTER FRONTAL PASSAGE...EXPECT STRONG 
  OFFSHORE FLOW WITH WEST TO NORTHWEST WIND INCREASING TO 25 TO 
  30 KNOTS WITH GUSTS TO NEAR GALE FORCE. SEAS WILL BUILD TO 7 
  TO 9 FEET BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-251300-
/O.CON.KCRP.SC.Y.0065.121225T1800Z-121226T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1053 PM CST MON DEC 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST
TUESDAY. 

* WINDS AND WAVES: SOUTH WIND WILL INCREASE TO 15 TO 20 KNOTS 
  AFTER MIDNIGHT OVER THE BAYS AND CONTINUE THROUGH EARLY 
  CHRISTMAS DAY. AFTER FRONTAL PASSAGE...EXPECT STRONG OFFSHORE 
  FLOW WITH NORTHWEST WIND INCREASING TO 20 TO 25 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
998 
WHUS74 KCRP 250914
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
314 AM CST TUE DEC 25 2012

...STRONG TO VERY STRONG NORTHWEST WIND EXPECTED OVER THE MIDDLE
TEXAS COASTAL WATERS THIS AFTERNOON AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MIDDLE TEXAS COASTAL WATERS
TODAY...WITH A STRONG TO VERY STRONG OFFSHORE FLOW DEVELOPING BY
THE AFTERNOON. GALE CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS
ALL OF THE WATERS...CONTINUING TONIGHT ACROSS THE GULF WATERS.
OFFSHORE FLOW WILL GRADUALLY WEAKEN ON WEDNESDAY AS PRESSURE
SETTLES OVER TEXAS. MARINERS OF SMALL CRAFT ARE URGED TO REMAIN IN
PORT THIS AFTERNOON AND TONIGHT.

GMZ230-235-251700-
/O.UPG.KCRP.SC.Y.0065.121225T1800Z-121226T0000Z/
/O.NEW.KCRP.GL.W.0007.121225T1800Z-121226T0000Z/
/O.NEW.KCRP.SC.Y.0066.121226T0000Z-121226T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
314 AM CST TUE DEC 25 2012

...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS. A SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR THE BAYS AND WATERWAYS.

* WINDS AND WAVES: NORTHWEST WINDS DEVELOPING BY MIDDAY AND
  INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. WINDS WILL
  DECREASE TO 20 TO 25 KNOTS TONIGHT. ROUGH TO OCCASIONALLY VERY
  ROUGH BAY WATERS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-251700-
/O.EXT.KCRP.SC.Y.0065.000000T0000Z-121225T1800Z/
/O.NEW.KCRP.GL.W.0007.121225T1800Z-121226T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
314 AM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST
WEDNESDAY FOR THE MIDDLE TEXAS COASTAL GULF WATERS. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY.

* WINDS: SOUTH WIND AROUND 20 KNOTS THIS MORNING...BECOMING
  NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS MIDDAY
  AND PERSISTING THROUGH TONIGHT.

* SEAS: BUILDING TO 5 TO 8 FEET NEARSHORE AND 9 TO 11 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JR
502 
WHUS74 KCRP 251706
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1106 AM CST TUE DEC 25 2012

...STRONG TO VERY STRONG NORTHWEST WIND EXPECTED OVER THE MIDDLE
TEXAS COASTAL WATERS THIS AFTERNOON AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MIDDLE TEXAS COASTAL
WATERS THIS AFTERNOON. IN RESPONSE...STRONG TO VERY STRONG
OFFSHORE FLOW WILL DEVELOP. GALE CONDITIONS ARE EXPECTED THIS
AFTERNOON ACROSS ALL OF THE WATERS...CONTINUING TONIGHT ACROSS THE
GULF WATERS. OFFSHORE FLOW WILL GRADUALLY WEAKEN ON WEDNESDAY AS
PRESSURE SETTLES OVER TEXAS. MARINERS OF SMALL CRAFT ARE URGED TO
REMAIN IN PORT THIS AFTERNOON AND TONIGHT.

GMZ250-255-270-275-260115-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-121225T1800Z/
/O.CON.KCRP.GL.W.0007.121225T1800Z-121226T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1106 AM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: SOUTH WIND AROUND 20 KNOTS LATE THIS MORNING...BECOMING 
  NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS MIDDAY 
  AND PERSISTING THROUGH TONIGHT. 

* SEAS: BUILDING TO 5 TO 8 FEET NEARSHORE AND 9 TO 11 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-260115-
/O.CON.KCRP.GL.W.0007.121225T1800Z-121226T0000Z/
/O.CON.KCRP.SC.Y.0066.121226T0000Z-121226T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1106 AM CST TUE DEC 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WINDS DEVELOPING BY MIDDAY AND
  INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS.
  WINDS WILL DECREASE TO 20 TO 25 KNOTS TONIGHT. ROUGH TO
  OCCASIONALLY VERY ROUGH BAY WATERS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 2:54 PM CST, 36 minutes earlier.

Area forecast discussion, Dec 24, 2:54 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
254 PM CST MON DEC 24 2012

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...A DEVELOPING UPPER
LEVEL DISTURBANCE (WATER VAPOR IMAGERY/STREAMLINE DATA) IS
EXPECTED TO MOVE ACROSS THE SRN PLAINS/TX DRG THE PERIOD. IN
RESPONSE...INCREASING ONSHORE FLOW EXPECTED (NAM/GFS
DETERMINISTIC) AND THUS THE FRONTAL BOUNDARY...CURRENTLY
APPROXIMATELY E-W ACRS THE NRN CWA...IS EXPECTED TO MOVE NWD
OVERNIGHT. ALTHOUGH THE BULK OF THE DYNAMICS ASSOCIATED WITH THE
DISTURBANCE WILL REMAIN NORTH OF THE CWA...INCREASING 250MB JET
DYNAMICS OVER THE REGION SHOULD COMBINE WITH LIMITED MSTR TO
GENERATE AT LEAST ISOLD SHOWERS DRG THE FIRST PERIOD AND CONFINED
PRIMARILY OVER THE NERN CWA/MSA (MOISTURE CONSIDERATIONS.) DURING
THE APPROXIMATELY 12-18Z TUESDAY PERIOD...A COLD FRONT...
CORRESPONDING TO THE UPPER DISTURBANCE...WL MOVE ACRS THE CWA.
ISOLD/SCT CONVECTION ANTICIPATED ALG THE FRONT YET PRIMARILY OVER
THE NERN CWA (AGAIN OWING TO MSTR CONSIDERATIONS.) AFTER
FROPA...WINDY CONDITIONS ARE EXPECTED YET THE MUCH COLDER AIR NOT
EXPECTED TO ENTER THE CWA UNTIL AFTER 00Z WED. THUS MAX TEMPS MAY
APPROACH 80F OVER THE SERN CWA TUESDAY DESPITE FROPA. TUESDAY
NIGHT...MUCH COLDER AND DRIER CONDITIONS EXPECTED. FREEZING TEMPS
ARE ANTICIPATED OVER MUCH OF THE CWA.

&&

.FIRE WEATHER...AFTER FROPA TUESDAY EXPECT CONDITIONS CONDUSIVE TO
APPROACH RED FLAG WARNING CRITERIA. THUS WL MAINTAIN THE RFW.

&&

.MARINE...ANTICIPATE SCA CONDITIONS TO DEVELOP OVER THE COASTAL
WATERS AFTER MIDNIGHT BASED IN PART ON NAM 925MB WIND/0-1KM LAPSE
RATES AND SST PATTERN. ALSO EXPECT AT LEAST PATCHY SEA/ADVECTION FOG
OVER THE BAYS/NEARSHORE WATERS AS SFC DEW POINTS REACH/EXCEED SST
VALUES. AFTER THE FOREGOING FROPA...SCA CONDITIONS EXPECTED OVER
THE WATERS WITH GUSTS TO NEAR GALE FORCE OVER THE COASTAL WATERS.
ISOLD/SCT CONVECTION ANTICIPATED IN ADVANCE OF AND ALONG THE
FRONT.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...HIGH PRESSURE RIDGE WILL
BUILD DOWN INTO SOUTH TEXAS WEDNESDAY INTO THURSDAY IN WAKE OF THE
FRONTAL PASSAGE ON CHRISTMAS DAY. THIS WILL ALLOW WIND SPEEDS TO
DIMINISH...FIRST OVER THE LAND THEN ACROSS THE COASTAL WATERS BY
WEDNESDAY AFTERNOON. COOL CONDITIONS WILL REMAIN IN PLACE WEDNESDAY
AFTERNOON WITH ANOTHER NIGHT OF FREEZING TEMPERATURES EXPECTED
THURSDAY MORNING. WHILE LOCATIONS ALONG THE COAST SHOULD BE SLIGHTLY
WARMER THAN WEDNESDAY MORNING DUE TO NORTHEAST FLOW...INLAND
LOCATIONS WILL LIKELY HAVE TO DEAL WITH TEMPERATURES AGAIN IN THE
UPPER 20S TO LOW 30S. AS THE SURFACE HIGH PRESSURE SHIFTS EAST ON
THURSDAY...A SLIGHT WARM UP CAN BE EXPECTED AS ONSHORE FLOW ALLOWS
FOR RETURNED LOW LEVEL MOISTURE. THIS WARMING TREND WILL CONTINUE
INTO FRIDAY AHEAD OF OUR NEXT COLD FRONT. THIS FRONT WILL BE PUSHED
DOWN INTO SOUTH TEXAS FRIDAY AFTERNOON IN RESPONSE TO ANOTHER
MID/UPPER LEVEL TROUGH SWEEPING ACROSS THE CENTRAL CONUS. WILL KEEP
20%-30% CHANCE OF PRECIPITATION ACROSS THE EAST WHERE THE BEST
MOISTURE RETURN IS EXPECTED. HOWEVER...THE BEST DYNAMICS REMAIN TO
THE NORTH AND NORTHEAST OF SOUTH TEXAS ONCE AGAIN. THIS WILL BRING
ANOTHER COOLER AND DRIER AIR MASS DOWN INTO SOUTH TEXAS FOR THE
UPCOMING WEEKEND.  ONSHORE FLOW RETURNS SATURDAY NIGHT INTO SUNDAY
WITH ANOTHER SLIGHT WARM UP FOR DAY 8.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    66  80  33  54  33  /  10  10   0   0   0
VICTORIA          63  78  29  50  27  /  20  30   0   0   0
LAREDO            59  76  36  54  35  /  10   0   0   0   0
ALICE             64  80  32  54  32  /  10  10   0   0   0
ROCKPORT          65  75  36  52  36  /  20  20   0   0  10
COTULLA           55  74  31  52  29  /  10  10   0   0   0
KINGSVILLE        64  81  34  54  32  /  10  10   0   0   0
NAVY CORPUS       67  76  38  53  40  /  10  20   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY
     NIGHT FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...
     DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
     OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
     VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO
     PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN
     BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT
     ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TO 6 PM CST TUESDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

WC/87...SHORT TERM
RG/82...LONG TERM
Hazardous weather outlook, Dec 24, 5:21 AM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
521 AM CST MON DEC 24 2012

TXZ229>234-239>247-251200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
521 AM CST MON DEC 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A RED FLAG HAS BEEN ISSUED FOR CHRISTMAS DAY AS CRITICAL TO EXTREME
FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND A STRONG COLD FRONT
TUESDAY AFTERNOON AND EVENING. RH VALUES WILL RANGE FROM 10-15
PERCENT WITH NORTHWEST WINDS GUSTING BETWEEN 30 AND 40 MPH ALONG A
LINE FROM BEEVILLE TO KINGSVILLE WEST TO THE RIO GRANDE...AND
COMBINED WITH DRY AND CURED FUELS RESULT IN EXTREME FIRE WEATHER
CONDITIONS. EAST OF THE BEEVILLE TO KINGSVILLE LINE RH VALUES WILL
RANGE FROM 15-30 PERCENT AND WINDS WILL GUST 25 TO 35
MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS.

FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY MORNING AND THURSDAY
MORNING OVER MANY INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-251200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
521 AM CST MON DEC 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND THE COLD FRONT
TUESDAY AND TUESDAY NIGHT...WITH GALE FORCE WIND GUSTS POSSIBLE OVER
THE GULF WATERS IMMEDIATELY BEHIND THE BOUNDARY. SMALL CRAFT
ADVISORY CONDITIONS WILL PERSIST OVER THE GULF WATERS THROUGH
PORTIONS OF WEDNESDAY BEFORE WINDS AND SEAS SUBSIDE. ANOTHER COLD
FRONT WILL MOVE INTO THE WATERS FRIDAY NIGHT...RESULTING IN STRONG
OFFSHORE FLOW AND LIKELY SMALL CRAFT ADVISORY CONDITIONS FRIDAY
NIGHT THROUGH SATURDAY EVENING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 3:44 AM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more44 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.